Yestarday(9/01/2012)I had stomach pain & loose motion in the morning.
Then I took the CIPLOX-TZ tablet, (Morning one time after food and Night one time after food), Now loose motion was stoped. However some times i get Stomach pain and i feel uncomforable, Can you prescribe some medicine.
Thanks for using Healthcaremagic.com I have evaluated your query thoroughly .
* This is in relation with intestinal colic with infection .
* Suggestions for better outcome
- Drink plenty of liquids . - Soft , light diet . - Avoid oily , spicy stuffs , hot beverages , non veg till possible . - In our clinic , we prefer to take * Proton pump inhibitor as omeprazole on empty stomach for 2 times a day . * Anti spasmodic drotaverine 2 times after meals .
Hope this clears your query . Welcome for further assistance .
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello, i am 28 years old computer programmer and please i have stomach pains that has being for over two weeks mostly before i eat. Once i eat, it suffices and then starts again seriously. I was told to keep taking lots of milk and yoghurt, however, this evening it was very serious that i rushed to meet a nearby pharmacist who told me that it s ulcer symptoms and recommended the below: - Clarithromycin (twice a day - 500mg) - amoxicillin/clavulanic acid (twice daily) - omeprazole (once daily, 20mg) But I am scared using these drugs because i don t know his competence and also after reading about their side effects on the internet. Please kindly advice - should i go ahead? Please help me asap. I am waiting with my drugs at hand. thanks a lot sir/ma
I have got a stomach ache for years and it hurts when I eat and walk! Doctors said that the amount of acid in my stomach is more than enough and that ache is the result of it. I have taken lots of drugs to cure it, but, that ache seems not to go away from me. Please help me!
Hi, my age is 58. My stomach is paining from last 45 days. I am strictly eating very light food still it is paining. I have done stool test on 30/11/2010, in that pus cells were present(++++). I had tested it again on 21/12/2010 and that time pus cells were occasional. I also have prostate problem since last 2 years. I had done abdomen and pelvis sonography on 22/12/2010, and the impression of the report was gross(gradeIII) benign prostatic enlargement with median lobe enlargement seen with significant postvoid residual urine of 269cc and other things were normal. MEDICINES: First three days i had taken nexpro RD, tablet satrogyl O, tablet baralgan DM after that, i took zofix-200 tab, tablet buscopen, capsule becelac PB after that, tablet oflomac-400, and tablet librax. Since last 15 days i had not taken allopathy drug instead of that i have taken homeopathy drug. Still it is paining in same manner... So could you please suggest me for the same..
I have missed my last 2 menstrual cycles. I have been in severe pain (major cramps) lower stomach area and lower back area. I took a blood pregnancy test that came back negative. the pain just keeps getting worse. I am bloated and my stomach is hard, also some vomiting every now and then. I worried as to what could be causing all of this. I am worried and want to got the ER, but not sure what they will be able to figure out. please I need some advice
Hi, I am a 35 yr old male and recently during a full physical, my doctor found that I have hypothyroid and has prescribed 25mcg of synthyroid. After having it for two weeks I have started getting frequent headaches, bad stomach, chest discomfort. Hence I stopped the medicine. Now the symptoms are persistant and my neck lymph nodes have started hurting as well. Do I need to seek emergency help? Should I go for a second opinion before I go on a long term treatment of synthyroid?
I recently had a colonoscopy and a endoscopy done, the colon is fine, but the dr found that in my biospy of my stomach red patches through out my stomach. He says that he hasnt seen this very often and doesnt know what it is or what its caused from. Now I have to go through small bowel capsule endoscopy to see if its threw out my small intestine . I have celiac sprue also for 8 years now and have lost alot of weight recently and also have diahreaa every day. I also have craping in pain in the middle of my belly along with bloating and nausea. Im worried that he does not know what this is, and have not been able to find anything on the internet about red patches. I seen the pictures and they are not ulcers, they are not bleeding the are really small and there is alot of them. any Idea of what this could be/
i fall ill every month and get tired very fast have done cbc and also had done an mri of my stomach as there is a mild pain which is there always and i also have acidity problem . i have 6 kidney stones which are silent. i m scared and i think i have some serious health prob please suggest some tests as the doctors just say there is nothing
I suffered from GERD and also have a Hiatel hernia ...doctors placed me on nexium and I've taken it for probably 15 yrs. When I ask doctors about another solution, it's always a choice of esophical cancer from acid reflux or stomach cancer from...
Hi doctor, I have been having a lot of discomfort in my stomach area for a few months now so i went and had an endoscopy done. The doctor called me today to tell me something showed up on the swab but i am away for 2 months and am panicking it...
9 Month ordeal. It all started with yellowish brownish stools, they used to change even to green etc. Anyways nine months have passed since I checked my self into a hospital twice. I had the following procedures. January 2017: Ultrasound all clear...